# SDR MALA976286

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 006WS00
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED INDICATOR SAYS ILLUMINATED IN AMED POSITION.  MAINTENANCE REPLACED WEU.  OPS CHECKS GOOD.
